MAUDE Adverse Event Report: ABBOTT VERITY ADX SR; IMPLANTABLE PACEMAKER PULSE-GENERATOR

ABBOTT VERITY ADX SR; IMPLANTABLE PACEMAKER PULSE-GENERATOR
Model Number 5156
Medical Device Problem Codes Over-Sensing (1438); No Pacing (3268)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 01/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented in-clinic after experiencing an episode of syncope and fall.Abbott technical support was contacted and noted noise resulting in oversensing and pacing inhibition was the likely cause of the event.Technical support recommended further investigation via provocative testing, however, no intervention was performed at this time.The patient was stable and will continue to be monitored.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
VERITY ADX SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE-GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18522346
Report Number2017865-2024-01305
Device Sequence Number3533813
Product Code DXY
UDI-Device Identifier05414734006767
UDI-Public05414734006767
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2010
Device Model Number5156
Device Lot Number2915423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2024
Supplement Date Received by Manufacturer06/21/2024
06/26/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date06/21/2024
06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown